JournalsrlmVol. 25, No. 3pp. 309–330

Surface measures in infinite dimension

  • Giuseppe Da Prato

    Scuola Normale Superiore, Pisa, Italy
  • Alessandra Lunardi

    Università di Parma, Italy
  • Luciano Tubaro

    Università di Trento, Povo (Trento), Italy
Surface measures in infinite dimension cover

Abstract

We construct surface measures associated to Gaussian measures in separable Banach spaces, and we prove several properties including an integration by parts formula.

Cite this article

Giuseppe Da Prato, Alessandra Lunardi, Luciano Tubaro, Surface measures in infinite dimension. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 3, pp. 309–330

DOI 10.4171/RLM/681